I took gabapentin for cervical stenosis. I had foot cramps and went off the drug. Cramps better, but legs still ache, could this drug induce this?

Not common. It's not common for cramping complication from Gabapentin as it's effect is on the nervous system. Here's a list of possible side effects, good luck: http://www.Webmd.Com/drugs/mono-8217-gabapentin+-+oral.Aspx?Drugid=14208&drugname=gabapentin+oral.
Cervical spondylosis. If you have been off the Gabapentin for greater than several days i would not think the leg pain would be due to that. You might want to have your md reassess the cervical stenosis.

Related Questions

I have lumbar myelopathy from stenosis also cervical stenosis, my legs and feet cramp up so bad after being on them all day long at night which makes?

Further evaluation. If you have a diagnosis of myelopathy, please consult your health care provider about a therapeutic plan, which could include not only surgical intervention but also other aspects such as physical therapy and other activities such as yoga and pilates which may be helpful to you. Read more...